sonderreglement / règlement particulier motocross ... · pdf file4. bis 6. april 2015...

Click here to load reader

Post on 26-Aug-2018

213 views

Category:

Documents

0 download

Embed Size (px)

TRANSCRIPT

  • Sonderreglement / Rglement particulier Motocross Frauenfeld Datum / Date 4.-6.4.2015 FMS: N 102 FIM-Europe: N 20/269 FIM: N 204/01

    1. Organisator / Organisateur: Name / Nom (Club, Promoter) : MRSV Frauenfeld Adresse: Zrcherstrasse 305 8500 Frauenfeld Tel. N: +41 52 723 05 50 Fax N: +41 52 723 05 55 E-mail : [email protected] Website : mrsv-frauenfeld.ch; motocross-frauenfeld.ch 2. Strecke / Circuit: Name, Ort / Nom, Lieu: Schollenholz, Frauenfeld Koordinaten / Coordonnes GPS 8.876487 / 74.548216 Lnge / longueur: 1'750 m Breite / largeur: 6 m 3. Anfahrt, Fahrerlager / Accs, Parc Coureurs: Anfahrt / Autobahnausfahrt: A7 Zrich - Frauenfeld Accs / Sortie dautoroute Ausfahrt Frauenfeld West Einlass ab / Laccs partir du: FR 03.04.2015 15.00 Uhr Yamaha-Cup, SO 05.04.2015 16.00 Uhr fr

    Inter Solo Geschlossen ab / Ferm ds: ab 22.00 Uhr Waschanlage / Installation de nettoyage-lavage : Das Fahrerlager ist mit einer Waschanlage ausgestattet / Parc-coureurs quip dune installation de lavage: JA / OUI 4. Kategorien, Einschreibgebhr / Catgories, Finance dinscription: Swiss MX2 / Swiss MX Open Fr. 80.- Junior 125 2T Fr. 60.- Lites 250 / Nat. MX Open Fr. 60.- Yamaha Cup Fr. 60.- Women Fr. 60.- Mini 85 Fr. 50.- Kid 65 Fr. 50.- 5. Anmeldung, Fahrerauszahlung / Inscription, Paiement des coureurs:

    Anmeldung / Inscription: Mit dem Online-Anmeldesystem auf der FMS Homepage www.swissmoto.org Avec le systme dinscription lectronique sur le site internet de la FMS www.swissmoto.org

    Bei Unklarheiten / Pour des informations supplmentaires :

    FMS Sport, Zrcherstrasse 305, 8500 Frauenfeld, [email protected], Fax: 052 723 05 55

    Fahrerauszahlung / SA, Fahrerlager Office ab 17.30 Uhr

    Paiement des coureurs: MO, Fahrerlager Office ab 17.30 Uhr

  • 6. Organisationskomitee / Comit dorganisation: Prsident / Prsident : Andrea Lderach Rennleiter / Directeur de course : Heinz Oswald Sekretariat / Secrtariat : Stefan Vontobel Admin. Kontrolle / Cont. admin: Helena Vontobel Transponder / Transpondeurs : Adrian Leutenegger 7. Offizielle FMS / Officiels FMS:

    Sportkommissr / Com. Sportif: Clment Claude Techn. Kommissr / Com. Techn.: Felder Hans Chef Zeitnehmer / Chef Chrono.: Vetter Stephan Hilfszeitnehmer / Aide Chrono.: Tappy Pierre-Alain, Hernandez Paco 8. Medizinische Versorgung / Dispositions pour premiers secours:

    Verantwortlicher Arzt auf Platz / Mdecin responsable sur place : Behncke Jan, Intermedic

    Nchstes Spital / Hpital le plus proche: Adresse Kantonsspital Frauenfeld Pfaffenholzstrasse 4 8500 Frauenfeld Tel. N: +41 52 723 77 11

    Website : www.stgag.ch 9. Administrative Kontrolle / Contrle administratif: Gemss Zeitplan / Selon horaire

    10. Technische Kontrolle / Contrle technique: Bitte das Selbstabnahmeprotokoll ausgefllt an die Technische Abnahme bringen.

    Veuillez, sil vous plat, prendre le protocole technique, dment rempli, pour le contrle technique. 11. Zeitplan / Horaire: Gemss Beilage / Selon annexe 12. Presse: Presseleute und Fotografen mssen sich vorgngig beim Veranstalter anmelden.

    Les personnes de la presse et les photographes doivent sannoncer pralablement auprs de lorganisateur.

    13. Diverses / Divers:

    Bei der Kategorie Swiss MX2 und Swiss MX Open wird am Mittwoch nach dem Anmeldeschluss entschieden, ob SAM Inter Fahrer fr die Rennen zugelassen werden (je nach Anzahl Anmeldungen). Pour les catgories Swiss MX2 et Swiss MX Open, il sera dcid mercredi si des pilotes SAM Inter sont accepts aux inscriptions.

    FMS Sport-Kommissr / Rennleiter / Commissaire sportif FMS : Directeur de course : Claude Clment Heinz Oswald

    Datum / Date: 03.03.2015 Datum / Date: 03.03.2015

  • 4. bis 6. April 2015

    16.00 1st circuit control

    15.00 - 19.30 Technical control and verification all categories

    17.30 Meeting with the organiser

    18.00 2nd circuit control (only if necessary)

    07.30 -08.30 Technical control and verification all categories

    08.45 FIM Jury Meeting 1

    09.15 Crews' briefing in the Starting Zone

    10.00 - 10.30 Sidecars Free Practice Group A 30 min.

    10.40 - 11.10 Sidecars Free Practice Group B 30 min.

    11.20 - 11.45 Yamaha Cup Frei- und Zeittraining (5+20 Min. 25 min.

    12.00 - 12.30 Sidecars Pre-Qualifying Practice Group A 30 min.

    Sidecars Free Start Practice Group A after Pre-Qualifying Group A

    13.00 - 13.30 Sidecars Pre-Qualifying Practice Group B 30 min.

    Sidecars Free Start Practice Group B after Pre-Qualifying Group B

    14.00 - 14.30 Yamaha Cup 1. Lauf inkl. Einfhrungsrunde 20 min. +2 Runden

    14.45 Motorcycles in the Waiting Zone and Sighting Lap Group A

    15.00 Sidecars Qualifying Race Group A 20 min. + 2 laps

    15.45 Motorcycles in the Waiting Zone and Sighting Lap Group B

    16.00 Sidecars Qualifying Race Group B 20 min. + 2 laps

    16.40 - 17.10 Yamaha Cup 2. Lauf inkl. Einfhrungsrunde 20 min. +2 Runden

    17.30 - 18.00 Sidecars Last Chance Qualifying Practice 30 min.

    18.15 FIM Jury Meeting 2

    17.30 Fahrerauszahlung Yamaha Cup

    18.00 Clubrennen MRSV 20 min. inkl. Train.

    20.30 Sidecars Team Presentation of qualified teams at restaurant/marquee

    EASTER MONDAY - SIDECAR MOTOCROSS WORLD CHAMPIONSHIP - FRAUENFELD

    OSTERMONTAG - SEITENWAGEN WM-LAUF - FRAUENFELD

    FRIDAY 03.04.2015

    SATURDAY 04.04.2015 - if more than 32 Sidecar teams

  • 4. bis 6. April 2015

    17.00 - 19.00 Adm. Abnahme Solo Inter MX 450 und MX 250

    07.00 - 07.30 Adm. Abnahme Solo Inter MX 250 und Inter MX 450

    08.30 Fahrerbesprechung Inter Solo bei Start+Ziel

    09.00 - 09.20 Solo International MX 250 Freitraining (5 + 15 min.) 20 min.

    09.30 - 09.50 Solo International MX 450 Freitraining (5 + 15 min.) 20 min.

    10.00 - 10.30 Sidecars Warm-up 30 min.

    10.40 - 11.00 Solo International MX 250 Zeittraining 20 min.

    11.10 - 11.30 Solo International MX 450 Zeittraining 20 min.

    11.00 Autograph session / Autogrammstunde

    11.30 Sidecars Opening Ceremony/Teams Presentation

    Pause/Break

    13.00 Motorcycles in the Waiting Zone and Sighting Lap

    13.15 Sidecars Race 1 (maximum 30 teams) 30 min. + 2 laps

    Prize-Giving Ceremony 1 immediately after Race 1

    14.00 - 14.30 *Solo International MX 250 1. Lauf inkl. Siegerehrung 25 min. +2 Runden

    14.45 - 15.15 *Solo International MX 450 1. Lauf inkl. Siegerehrung 25 min. +2 Runden

    Pause/Break

    15.45 Motorcycles in the Waiting Zone and Sighting Lap

    16.00 Sidecars Race 2 (maximum 30 teams) 30 min. + 2 laps

    Price Giving Ceremony 2 immediately after Race 2

    Prize-Giving Ceremony of the Meeting immediately after PGC2

    17.00 FIM Jury Meeting 3

    16.45 - 17.15 *Solo International MX 250 2. Lauf inkl. Siegerehrung 25 min. + 2 laps

    17.30 - 18.00 *Solo International MX 450 2. Lauf inkl. Siegerehrung 25 min. + 2 laps

    18.30 FMS Jury Meeting (National)

    17.30 - 18.30 Payment of the travel indemnities/prizes - Preisgeldauszahlung

    *Einfhrungsrunde

    MONDAY 06.04.2015

    EASTER MONDAY - SIDECAR MOTOCROSS WORLD CHAMPIONSHIP - FRAUENFELD

    OSTERMONTAG - SEITENWAGEN WM-LAUF - FRAUENFELD

    SUNDAY 05.04.2015

  • 1

    FIM SIDECAR MOTOCROSS WORLD CHAMPIONSHIP

    CHAMPIONNAT DU MONDE FIM DE MOTOCROSS SIDECAR

    SUPPLEMENTARY REGULATIONS / REGLEMENT PARTICULIER

    ADDITIONAL INFORMATION / INFORMATIONS SUPPLEMENTAIRES

    GENERAL INFORMATION / INFORMATIONS GENERALES

    Time difference to GMT/Diffrence d'heure(s) par rapport GMT: +1

    Power/Courant: 220 Volts Currency/Unit montaire: Swiss Francs

    TOURISTIC INFORMATION / INFORMATIONS TOURISTIQUES

    Tel N: +41 52 721 31 28 Fax N: +41 52 722 10 64

    E-mail: [email protected] Website: www.regiofrauenfeld.ch

    OPENING DAYS AND HOURS / JOURS ET HEURES D'OUVERTURE

    Banks/Banque: Mon-Thu/Lu-je 09.00-12.00, 13.30-16.00, Fri/Sat/Sun/Easter-Monday

    closed

    Supermarkets/Supermarchs: Mon-Thu/Lu-je 08.00-19.00, Sat 08.00-16.00,

    Fri/Sun/Easter-Monday closed

    Chemists/Pharmacies: see Supermarkets

    EMERGENCY TELEPHONE Nos / Ns DE TELEPHONES D'URGENCE

    Code prefix to phone abroad (when in the country of the meeting)

    Code prfix pour tlphoner l'tranger (depuis le pays de la manifestation): 0041

    N to make a collect call / N pour tlphoner en PCV : 112

    Police : 117 Fire/Feu : 118 Ambulance : 144

    NEAREST HOSPITAL / HOPITAL LE PLUS PROCHE

    Kantonsspital Frauenfeld Tel. N: +41 52 723 77 11

    Pfaffenholzstrasse 4 Fax N: +41 52 723 72 78

    CH-8500 Frauenfeld E-mail : [email protected]

    Website: www.stgag.ch

  • 2

    FIM SIDECAR MOTOCROSS WORLD CHAMPIONSHIP

    CHAMPIONNAT DU MONDE FIM DE MOTOCROSS SIDECAR

    SUPPLEMENTARY REGULATIONS / REGLEMENT PARTICULIER

    Title of the event / Titre de la manifestation : Easter-Motocross Sidecar WM Frauenfeld

    IMN : 204/01 Date: 4th and 6th April 2015

    Organising FMN / FMN organisatrice: FMS

    Venue of the event / lieu de la manifestation: Frauenfeld/Thurgau/Switzerland

    The event is organised in accordance with the FIM Sporting Code, Appendices and

    Regulations.

    Cette manifestation est organise conformment au Code Sportif, aux Annexes et aux

    Rglements FIM.

    ACCESS / ACCS

    Nearest airport / Aroport le plus proche: Zurich

    At / 40 km from the circuit / du circuit

    Motorway / Autoroute: A7 Exit / Sortie: Frauenfeld West

    National road / Route nationale:

    Nearest town /